A. K. Gupta, D. G. Kabe, "On a zonal polynomial integral", Journal of Applied Mathematics, vol. 2003, Article ID 603734, 5 pages, 2003. https://doi.org/10.1155/S1110757X03209074
On a zonal polynomial integral
A certain multiple integral occurring in the studies of Beherens-Fisher multivariate problem has been evaluated by Mathai et al. (1995) in terms of invariant polynomials. However, this paper explicitly evaluates the context integral in terms of zonal polynomials, thus establishing a relationship between zonal polynomial integrals and invariant polynomial integrals.
Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.